OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 56, Iss. 1 — Jan. 1, 1966
  • pp: 127–128

Approximation to Calculate Equivalent Width of Two Overlapping Lines

HAJIME SAKAI  »View Author Affiliations


JOSA, Vol. 56, Issue 1, pp. 127-128 (1966)
http://dx.doi.org/10.1364/JOSA.56.000127


View Full Text Article

Acrobat PDF (739 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

No abstract available.

Citation
HAJIME SAKAI, "Approximation to Calculate Equivalent Width of Two Overlapping Lines," J. Opt. Soc. Am. 56, 127-128 (1966)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-56-1-127

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited